It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by David on July 19, 2000 at 21:19:21:

In Reply to: Chemical Sensitivities/Nervous System Toxicity posted by Cindy on June 18, 2000 at 01:15:52:

: While taking a 7 day course of antibiotics, I developed sensitivities to things, first of all it was laundry detergent. If I had on anything that was washed with a laundry detergent, my nail beds would burn continually (fingers and toes). I would also feel shooting pain feelings in various places on my body, just beneath my skin, a little like I was being poked with a needle from the inside of my skin. As soon as I removed the article of clothing, those feelings disappeared. Well, it's been 1-1/2 years now and I'm now sensitive to many other chemicals. My medicine reference book (The Pill Book) mentions that the antibiotic I was on "can cause nervous system toxicity" - I've had all the immune tests run and all kinds of other tests - none of my internal organs or my immune system shows signs of damage or malfunction(according to the tests)... does anyone have any comments or possibly know of a homeopathic doctor in the Southern Calif area who might be able to help?


I recently took Bactrim DS and developed chemical sores as well as tinnitus. Can you tell me if your Pill Book mentions whether a person could develop PERMANENT tinnitus from taking this drug?
Thanks


Follow Ups

All times are GMT -7. The time now is 09:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!